ryan7979

My Forum Comments

Viewing 10 posts - 1 through 10 (of 10 total)
  • Author
    Posts
  • in reply to: Odd behaviour #132090
    ryan7979
    Participant

    Hey there; when I was younger up until I was around that age. I always banged my head back and forth on the seat in the car. I have just always liked to move. Even when I would be sitting. Sometimes my mind even thinks about it today ( 29 yrs old ). I do have ADHD to this day.
    Hope this helps !

    Ryan

    in reply to: Switching meds & how to know the right meds for you? #131524
    ryan7979
    Participant

    Rosalie , I took Adderall for a while and felt the same way. It was not for me. So my my doctor switched me to Concerta. I have had minimal side effects , I still eat and I don’t feel “speedy “ I feel more evened out. Hope this information Helps.

    Ryan

    ryan7979
    Participant

    If you tested positive for any schedule 1 drug they can take you off the medication as well.

    in reply to: Concerta trouble, 4 days in so far #129777
    ryan7979
    Participant

    One of the main side effect is stomach pain. Though I haven’t experienced it.

    -hope your child’s doctor can get this figured out quickly.

    in reply to: Minor carrying/administering their own Rx #129724
    ryan7979
    Participant

    As in my case I have researched this via Google. I found a lot of schools have a self -carry /self administer form? I mean if your child’s name is on meds and the school has this form you may be able to move forward with that.

    Hope this helps.

    in reply to: Minor carrying/administering their own Rx #129722
    ryan7979
    Participant

    I understand , I start to drag at the end of the night. (After 11 hours) have you talked to the school nurse ? I think they may be able to hold them , then administer them at the appropriate time.

    Hope this helps

    in reply to: Concerta trouble, 4 days in so far #129719
    ryan7979
    Participant

    Is your child eating breakfast with this in the morning ? I noticed my stomach aches happened when I would skip my breakfast. The first hour to me I do tend to get slightly dizzy as it’s kicking in. Other than that I have minimal side effects. However meds effect every one differently , Adderall and Vyvanse to me the side effects out weighed the purpose.
    Hope my insight has helped.
    -Ryan
    -concerta user

    in reply to: Minor carrying/administering their own Rx #129643
    ryan7979
    Participant

    Isn’t extended release for this reason ?

    in reply to: How do you cope with appetite loss? #129409
    ryan7979
    Participant

    My Doc has always told me to take a high protein breakfast. That really helps me before I take my meds. At lunch I usually just eat fruit and some nuts. At this point my meds are at its peak so I’m this time of day it is hard for me. Then at dinner it’s a little bit easier as the meds have worn off. Hope this helps !

    in reply to: Considering Strattera #128713
    ryan7979
    Participant

    From my experience of trying non-stimulants none of them ever worked for me. Now I am on Concerta and I am on the lower dose — it has helped my ADHD symptoms with minimal side effects. It has even helped my anxiety I have from time to time
    I eat a high protein breakfast before my meds and during lunch I’ll eat some fruits. So eating is very manageable on these meds. However all meds effect people different but my DR says stimulants prove to be the most effective.

Viewing 10 posts - 1 through 10 (of 10 total)